# SDR SWAA110953

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 77,898 hours, 58,817 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND STRINGER CRACKED AT BS 500C, STR 19R.  REMOVED AND REPLACED STRINGER PER EA.
